Archive for Rational Mechanics and Analysis

, Volume 43, Issue 4, pp 255–271 | Cite as

Variational solutions of some nonlinear free boundary problems

  • J. F. G. Auchmuty
  • Richard Beals
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Auchmuty, J. F. G., & R. Beals, Models of rotating stars. Astrophysical Journal 165, 79–82 (1971).Google Scholar
  2. 2.
    Chandrasekhar, S., Introduction to the Study of Stellar Structure. Chicago: University of Chicago Press 1939.Google Scholar
  3. 3.
    Edwards, R. E., Functional Analysis; Theory and Applications. New York: Holt, Rinehart, & Winston 1965.Google Scholar
  4. 4.
    O'Neil, R., Convolution operators and L(p, q) spaces. Duke Math. J. 30, 129–142 (1963).MATHGoogle Scholar
  5. 5.
    Sobolev, S. L., On a theorem of functional analysis. Mat. Sb. (N. S.) 4 (46), 471–497 (1938). Amer. Math. Soc. Translations, ser. 2, vol. 34, 39–68 (1963).Google Scholar
  6. 6.
    Zygmund, A., Trigonometric Series, vol. I., second edition. Cambridge: Cambridge Univ. Press 1959.Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • J. F. G. Auchmuty
    • 1
    • 2
  • Richard Beals
    • 1
    • 2
  1. 1.State University of New YorkStony Brook
  2. 2.University of ChicagoChicago

Personalised recommendations